# SDR DALA2015011200255

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,256 hours, 18,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE AT CRUISE, THE DOOR 2L LAV SMOKE DETECTOR ACTIVATED AND A THIN LAYER OF SMOKE DEVELOPED IN THE CABIN. SMOKE LATER DISSIPATED.  CREW COMPLETED THE QRH FOR SMOKE, FIRE OR FUMES.  CREW ELECTED TO DIVERT.  EMERGENCY DECLARED AND DISPATCH AND MC WERE NOTIFIED.  OXYGEN MASKS WERE NOT REQUIRED, NO SMOKE OF FUMES EVIDENT IN COCKPIT.  MAINTENANCE PERFORMED A HIGH POWER ENGINE RUN AND DETERMINED THE NR 1 ENGINE TO BE SOURCE OF THE SMOKE.  ENGINE WAS REPLACED.
